Publication
Title
Model-robust design of conjoint choice experiments
Author
Abstract
Language
English
Source (journal)
Communications in statistics : simulation and computation. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
0361-0918
Volume/pages
37:8(2008), p. 1603-1621
ISI
000259365500010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.02.2018
To cite this reference